# SDR CALA2009110300654

- Difficulty date: October 25, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 31,075 hours, 10,950 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0740 UPPER FUSE STRUCT (INTERIOR) RT SIDE FRAME 727B CRACKED BETWEEN STRINGERS 8 (PSU HANGER BRACKET).  REMOVED DAMAGED WEB & INSTALLED REPAIR ANGLES REF ECRA 5310-05032 STA 727B BETWEEN STR 8R.
